# SDR DALA2018050403054

- Difficulty date: May 2, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N918DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS (2EA) ON CANTED STA Y=1510 AT 2'HRS AND 4'HRS CLOCK POS AT AFT ACCESSORY COMPT.  ON CANTED STA Y=1510 CRACK AT 2'HRS WAS REPAIRED PER ETI-88-18-043 REV.2 AND ER/A 568215-14 REV. ORIGINAL AND CRACK AT 4'HRS CLOCK POS WAS REPAIRED PER ER/A 497316-14MA REV ORIGINAL.
